# SDR MALA010309

- Difficulty date: March 1, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN NASHVILLE, TN. GALLEY SEAT TRACK HAS SEVERAL AREAS OF CORROSION. SEAT TRACK AND PROFILE CORRODED BEYOND LIMITS.  LOCATED AND DRILLED NDW SEAT TRACK, ALODINED, PRIMED AND TOPCOATED, INSTALLED SEAT TRACK AND PROFILE IAW SRM 51-40-21,22 AND 27.
